zbMATH — the first resource for mathematics

2-walk-regular dihedrants from group-divisible designs. (English) Zbl 1339.05098
Summary: In this note, we construct bipartite 2-walk-regular graphs with exactly 6 distinct eigenvalues as the point-block incidence graphs of group divisible designs with the dual property. For many of them, we show that they are 2-arc-transitive dihedrants. We note that some of these graphs are not described in S.-F. Du et al. [J. Comb. Theory, Ser. B 98, No. 6, 1349–1372 (2008; Zbl 1183.05035)], in which they classified the connected 2-arc transitive dihedrants.

05C12 Distance in graphs
05E30 Association schemes, strongly regular graphs
Zbl 1183.05035
Full Text: arXiv Link
[1] K.T. Arasu, J.F. Dillon, D. Jungnickel, and A. Pott. The solution of the Waterloo problem. J. Combin. Theory Ser A, 71(2):316-331, 1995. · Zbl 0833.05008
[2] K.T. Arasu, J.F. Dillon, K.H. Leung, and S.L. Ma. Cyclic relative difference sets with classical parameters. J. Combin. Theory Ser A, 94(1):118-126, 2001. · Zbl 0980.05016
[3] R.C. Bose. An affine analogue of Singer’s theorem. J. Indian Math. Soc., 6:1-15, 1942. · Zbl 0063.00542
[4] A. Brouwer and W. Haemers. Spectra of Graphs. Universitext. Springer, 2012. · Zbl 1231.05001
[5] A.E. Brouwer, A.M. Cohen, and A. Neumaier. Distance-Regular Graphs. SpringerVerlag, Berlin, 1989. · Zbl 0747.05073
[6] C. Dalf´o, M.A. Fiol, and E. Garriga.Characterizing (l, m)-walk-regular graphs. Linear Algebra Appl., 433(11-12):1821-1826, 2010. · Zbl 1213.05164
[7] C. Dalf´o, E.R. van Dam, M.A. Fiol, E. Garriga, and B.L. Gorissen. On almost distance regular graphs. J. Combin. Theory Ser A, 118(3):1094-1113, 2011. · Zbl 1225.05249
[8] S.F. Du, A. Malniˇc, and D. Maruˇsiˇc. Classification of 2-arc-transitive dihedrants. J. Combin. Theory Ser B, 98(6):1349-1372, 2008. · Zbl 1183.05035
[9] S.F. Du, D. Maruˇsiˇc, and A.O. Waller. On 2-arc-transitive covers of complete graphs. J. Combin. Theory Ser B, 74(2):276-290, 1998. · Zbl 1026.05057
[10] S.F. Du and M.Y. Xu. A classification of semisymmetric graphs of order 2pq. Comm. Algebra, 28(6):2685-2715, 2000. · Zbl 0944.05051
[11] J.E.H. Elliott and A.T. Butson. Relative difference sets. Illinois J. Math., 10:517-531, 1966. · Zbl 0145.01503
[12] M.A. Fiol. Quotient-polynomial graphs. Linear Algebra Appl., 488:363-376, 2016. · Zbl 1326.05174
[13] C. Godsil and G. Royle. Algebraic Graph Theory. Springer, 2001. · Zbl 0968.05002
[14] Willem H. Haemers, Hadi Kharaghani, and Maaike A. Meulenberg. Divisible design graphs. J. Combin. Theory Ser A, 118(3):978-992, 2011. · Zbl 1232.05131
[15] Steve Wilson and Primoˇz Potoˇcnik. A Census of edge-transitive tetravalent graphs. https://jan.ucc.nau.edu/swilson/C4Site/, 2016. the electronic journal of combinatorics 23(2) (2016), #P2.5111
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.